| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Failure to Fold (1255)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported during an intraocular lens (iol) implant procedure, lens was failed to tack during surgery.No further information expected as reporter unwilling to provide additional information.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).